# SDR DLM88951456

- Difficulty date: April 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937DL
- Make and model: Doug MD-88
- Aircraft serial: 49810
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 5914984510N
- Condition: Damaged
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, THE NOSE LANDING GEAR RIGHT AFT DOOR PANEL WAS FOUND WITH DAMAGE TO FWD LOWER CORNER OF DOOR.  REPAIRED PER SRM 52-05.
